Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having headache, stomach upset, gas formed. Will there be any problem?

Hello Doctor, I am Bipin from Kerala,India. I have some problem with head ache. Heavy head ache will come for me usually when ever my stomach is upset and once the gas is formed. I have gastro problems and when ever i eat not in time, gas will form and on evening strong head ache will come. Will it be any problem for nurves in head? Pls give me a solution for it..
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello Bipin,
As per ur history , ur main problem is constipation due to which u feel gas like feeling and headache.I advice u to take good fibrous diet , take care of timings of meal;drink plenty of water ; take some natural laxative like Isabgol at night..take analgesic when headache is severe. Dont worry just follow above mentioned points..good luck.

Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor